# SDR RAIA201212300001

- Difficulty date: December 30, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 29,354 hours, 26,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT OVERWING EMERGENCY EXIT LIGHT WAS INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LEFT EMERGENCY EXIT LIGHT.  SYSTEM OPS CHECKED GOOD.
